# SDR DXTA200702073

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 2,136 hours, 1,454 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Erratic
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

COPILOTS AIRSPEED ERRATIC ON TAKE OFF ROLL  FOUND INSECT LODGED IN RT PITOT TUBE. REMOVED RT PITOT TUBE FROM MOUNT AND REMOVED OBSTRUCTION WITH DRY NITROGEN. REINSTALLED PITOT TUBE AND PERFORMED PILOTS AD CO-PILOTS COMBINED LEAK RATE CHECK AND NR 1 AND 2 PFD ALT., AIRSPEED AND MACH AIRSPEED CORRELATION I.A.W. CE680 M/M CH. 34-11-00-700. ALL CHECKS GOOD.
